Alert archive / New Mexico / Wind Advisories in 2015

Wind Advisory 2, NWS El Paso, TX

February 10, 2015Doña Ana County, New Mexico; El Paso County, Texas

NWS El Paso, TX issued this wind advisory at Feb 10, 2015, 1:08 PM MST for Doña Ana County, New Mexico; El Paso County, Texas. It took effect at Feb 11, 2015, 1:00 PM MST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 10, 2015, 1:08 PM MST (20:08 UTC)
In effect from
Feb 11, 2015, 1:00 PM MST
Expired
Feb 12, 2015, 3:00 AM MST
In force
14 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, El Paso County, TX

The radar

The El Paso radar (KEPZ), 26 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 8.1 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2956 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

886 
WWUS74 KEPZ 102008
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
108 PM MST TUE FEB 10 2015

...STRONG WINDS ARE EXPECTED ALONG WESTERN MOUNTAIN SLOPES WEDNESDAY
AFTERNOON AND EVENING...

.A BACK DOOR COLD FRONT WILL MOVE INTO THE REGION WEDNESDAY
MORNING WITH GUSTY EAST WINDS DEVELOPING BY LATE MORNING. AS THE
COLDER AIR PUSHES INTO THE REGION...EAST WINDS OF 25 TO 35 MPH WITH
GUSTS TO 50 MPH WILL BE POSSIBLE ALONG WESTERN MOUNTAIN SLOPES AND
AREA PASSES.

NMZ411-TXZ418-111200-
/O.NEW.KEPZ.WI.Y.0002.150211T1800Z-150212T0700Z/
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY-
INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK...
DOWNTOWN...WEST EL PASO...UPPER VALLEY
108 PM MST TUE FEB 10 2015

...WIND ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO MIDNIGHT MST
WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY
TO MIDNIGHT MST WEDNESDAY NIGHT. 

* EVENT: EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING: 11 AM WEDNESDAY THROUGH MIDNIGHT WEDNESDAY NIGHT.

* IMPACT: EAST WINDS WILL AFFECT HIGH PROFILE VEHICLES TRAVELING
  ALONG INTERSTATE 10 BETWEEN LAS CRUCES AND EL PASO AND ALONG
  AREA PASSES SUCH AS SAN AUGUSTIN AND TRANS MOUNTAIN. GUSTY WINDS
  COULD ALSO CAUSE SMALL OBJECTS TO BLOW AROUND.

* VISIBILITY: LOCALIZED VISIBILITIES COULD BE REDUCED TO 5 TO 7
  MILES WITH BLOWING DUST...ESPECIALLY ADJACENT TO AREAS WHERE
  SOIL HAS BEEN DISTURBED DUE TO RECENT CONSTRUCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
LANEY
2 follow-up statements
335 
WWUS74 KEPZ 111210
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
510 AM MST WED FEB 11 2015

...STRONG WINDS ARE EXPECTED ALONG WESTERN MOUNTAIN SLOPES
THIS AFTERNOON AND THROUGH LATE EVENING...

.A BACK DOOR COLD FRONT WILL MOVE INTO THE REGION TODAY WITH
GUSTY EAST WINDS DEVELOPING BY LATE MORNING. AS THE COLDER AIR
PUSHES INTO THE REGION...EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO
50 MPH WILL BE POSSIBLE ALONG WESTERN MOUNTAIN SLOPES AND AREA
PASSES AFTER NOON THROUGH EARLY THURSDAY MORNING.

NMZ411-TXZ418-112300-
/O.EXT.KEPZ.WI.Y.0002.150211T2000Z-150212T1000Z/
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY-
INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK...
DOWNTOWN...WEST EL PASO...UPPER VALLEY
510 AM MST WED FEB 11 2015

...WIND ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM
MST THURSDAY...

* EVENT: EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH. ALL
  AREAS WILL SEE STRONG AND GUSTY EAST WINDS...BUT THE MOST
  AFFECTED LOCATIONS WILL BE SLOPES WEST OF AREA RIDGES AND
  LOCATIONS WEST OF AREA PASSES AND GAPS.

* TIMING: BECOMING BREEZY BY MID MORNING WITH STRONGEST WINDS
  EXPECTED BETWEEN 1PM THIS AFTERNOON AND 3AM TONIGHT.

* IMPACT: EAST WINDS WILL AFFECT HIGH PROFILE VEHICLES TRAVELING 
  ALONG INTERSTATE 10 BETWEEN LAS CRUCES AND EL PASO AND ALONG 
  AREA PASSES SUCH AS SAN AUGUSTIN AND TRANS MOUNTAIN. GUSTY 
  WINDS COULD ALSO CAUSE SMALL OBJECTS TO BLOW AROUND. 

* VISIBILITY: LOCALIZED VISIBILITIES COULD BE REDUCED TO 5 TO 7
  MILES WITH BLOWING DUST...ESPECIALLY ADJACENT TO BARE FIELDS AND
  CONSTRUCTION SITES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BIRD
609 
WWUS74 KEPZ 112115
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
215 PM MST WED FEB 11 2015

...STRONG WINDS ARE EXPECTED ALONG WESTERN MOUNTAIN SLOPES THIS
AFTERNOON AND THROUGH LATE EVENING...

.A BACK DOOR COLD FRONT WILL MOVE INTO THE REGION TODAY WITH
GUSTY EAST WINDS DEVELOPING BY LATE MORNING. AS THE COLDER AIR
PUSHES INTO THE REGION...EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO
50 MPH WILL BE POSSIBLE ALONG WESTERN MOUNTAIN SLOPES AND AREA
PASSES AFTER NOON THROUGH EARLY THURSDAY MORNING.

NMZ411-TXZ418-120900-
/O.CON.KEPZ.WI.Y.0002.000000T0000Z-150212T1000Z/
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY-
INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK...
DOWNTOWN...WEST EL PASO...UPPER VALLEY
215 PM MST WED FEB 11 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY. 

* TIMING: BECOMING BREEZY BY MID MORNING WITH STRONGEST WINDS 
  EXPECTED BETWEEN 1PM THIS AFTERNOON AND 3AM TONIGHT. 

* IMPACT: EAST WINDS WILL AFFECT HIGH PROFILE VEHICLES TRAVELING 
  ALONG INTERSTATE 10 BETWEEN LAS CRUCES AND EL PASO AND ALONG 
  AREA PASSES SUCH AS SAN AUGUSTIN AND TRANS MOUNTAIN. GUSTY 
  WINDS COULD ALSO CAUSE SMALL OBJECTS TO BLOW AROUND. 

* VISIBILITY: LOCALIZED VISIBILITIES COULD BE REDUCED TO 5 TO 7 
  MILES WITH BLOWING DUST...ESPECIALLY ADJACENT TO BARE FIELDS 
  AND CONSTRUCTION SITES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Feb 10, 2:36 AM MST, 10 hours 32 minutes earlier.

Area forecast discussion, Feb 10, 2:36 AM MST, 10 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
236 AM MST TUE FEB 10 2015

.SYNOPSIS...
ONE LAST DAY OF STRONG RIDGING OVER THE BORDERLAND THIS WEEK WILL
BRING ONE MORE DAY OF VERY WARM DRY WEATHER TO SOUTHERN NEW
MEXICO AND WEST TEXAS TODAY. A COLD FRONT WILL DROP SOUTHWARD
INTO THE BORDERLAND ON WEDNESDAY WHILE AN UPPER LEVEL LOW
PRESSURE SYSTEM MOVES OVER THE REGION. THIS WEATHER PATTERN WILL
BRING COOLER TEMPERATURES WEDNESDAY AND THURSDAY ALONG WITH SLIGHT
CHANCES OF RAIN. THE SYSTEM SLIDES SOUTH RESULTING IN WARMER AND DRY
WEATHER FRIDAY AND SATURDAY BEFORE ANOTHER UPPER DISTURBANCE
TRACKS IN FROM THE SOUTHWEST TO BRING ANOTHER CHANCE AT ISOLATED
RAIN SHOWERS SUNDAY AND MONDAY.

&&

.DISCUSSION...
ONE MORE DAY WITH HIGH PRESSURE ALOFT BEING THE PRIMARY PLAYER IN
OUR WEATHER. THIS MEANS THE DRY AND WARM DOME OF AIR REMAINS OVER
THE CWFA RESULTING IN A CONTINUATION OF SUNNY SKIES AND WELL ABOVE
NORMAL TEMPERATURES. THE RIDGE DOES BEGIN TO FLATTEN AND SHIFT
EAST TODAY...BUT DEEP ZONAL AND SEMI-WESTERLY FLOW WILL KEEP TEMPS
WARM. WINDS APPEAR FAIRLY LIGHT...BUT DEEP MIXING AND WEAK LEE
SURFACE TROUGHING WILL ALLOW FOR MINOR AFTERNOON GUSTING. THUS
WEST WINDS IN THE 4-8 MPH RANGE WITH GUSTS 10-15 MPH LOOK LIKELY
TODAY.

ALREADY THE CHANGES AHEAD CAN BE DETECTED ON WATER VAPOR IMAGERY.
TWO LOW PRESSURE AREAS ARE FORMING ALOFT. ONE TO OUR SW OFF THE
BAJA AND THE OTHER OVER THE GREAT BASIN TO OUR NW. THE GREAT BASIN
LOW WILL BEGIN TO DROP IN OVER OUR REGION FROM THE NORTH LATER IN
THE DAY ON WEDNESDAY. ALSO TOMORROW A RELATIVELY SHARP COLD FRONT
WITH A STRONG PUSH. THE AIR BEHIND IS NOT BRUTALLY COLD...BUT THE
WINDS APPEAR PRETTY STRONG. THE GFS...NAM...AND THE ECMWF ALL SHOW
H85 WINDS AT OR ABOVE 30KTS FROM THE EAST. NEXT FCST PACKAGE MAY
INCLUDE WIND ADVISORY HIGHLIGHTS FOR WEST SLOPE AND GAP LOCATIONS
FOR WEDNESDAY AFTERNOON THROUGH THURSDAY MID-DAY. TEMPS SHOULD COOL
BY ABOUT 15-20 DEGREES FROM TODAY TO WEDNESDAY...AND A FEW MORE
DEGREES COOLER FOR THURSDAY. THE UPPER SYSTEM WILL DROP SOUTH
ACROSS THE FORECAST AREA AS A STRONGLY TILTED OPEN TROUGH. THE
DYNAMICS WITH THIS ONE ARE WEAK TO NEARLY NON-EXISTENT. NO
JET...NO SIG PVA...NO SIG COOLING ALOFT. THE MODELS TO SPILL
SPOTTY QPF DROPPING FROM N TO S WITH THE SYSTEM BUT IT IS ANCHORED
ON THE ADVANCING COLD FRONT. THUS THE PCPN OPPORTUNITY IS SHORT-
LIVED AND APPEARS ISOLATED. POPS ARE IN FOR ALL ZONES WED NIGHT
INTO THU...BUT HAVE BEEN TRIMMED DOWNWARD. LATEST MODELS SHOW THE
POST-FRONTAL AIRMASS TO BE A LITTLE COOLER NOW SO SNOW LEVELS
ADJUSTED DOWN A BIT OVER PREVIOUS FCST TO AROUND 6500 FT.

EXPECT ALL OR MOST PCPN TO END EARLY THURSDAY...WITH SOME POSSIBLE
STRAGGLING ISOLATED LIGHT SHOWERS ALONG THE INTERNATIONAL BORDER
BY MIDDAY THURSDAY. FRIDAY AND SATURDAY LOOK DRY WITH A QUICK
REBOUND OF HIGH PRESSURE ALOFT BACK OVER THE SOUTHWESTERN U.S.
TEMPERATURES SHOULD ALSO MAKE A QUICK REBOUND BACK TO ABOVE NORMAL
LEVELS...BUT NOT NEARLY AS WARM AS CURRENT CONDITIONS.

FINALLY...WE WATCH SUNDAY/MONDAY AND EVEN TUESDAY IN ANTICIPATION
OF THE ARRIVAL OF THE BAJA LOW MENTIONED ABOVE. ALL MODELS
GENERALLY BRING THIS SYSTEM TO OUR REGION AND LAY DOWN SOME DECENT
RAIN IN SCATTERED TO NUMEROUS COVERAGE...BUT TIMING IS IN
QUESTION. BEING A CUT-OFF SYSTEM THERE IS ABSOLUTELY NO CONFIDENCE
IN THIS SYSTEM 6 DAYS OUT. ECMWF BRINGS THE RAIN IN FROM THE SW ON
SATURDAY AFTN/EVE...WHILE THE GFS HOLD OFF 24 HRS AND BRINGS THE
RAIN IN SUNDAY NIGHT. REGARDLESS THE ENVIRONMENT AND THE SYSTEM WILL
BOTH BE QUITE WARM WITH SNOW LEVELS VERY HIGH. BOTH BRING IN ANOTHER
SHORT WAVE ON THE HEELS OF THIS BAJA SYSTEM TO EXTEND THE PCPN
CHANCES INTO TUESDAY.

&&

.AVIATION...VALID 10/12Z-11/12Z...
VFR CONDITIONS WITH P6SM AND SKC THROUGH THE PERIOD. WINDS WILL
BECOME SOUTHWEST TO WES THIS AFTERNOON 250-270 AT 5-12KTS.

&&

.FIRE WEATHER...
AN UPPER LEVEL RIDGE WILL KEEP WARM TEMPERATURES IN PLACE WITH MAX
TEMPS THIS AFTERNOON THREATENING RECORDS WHILE RUNNING 10-15 DEGREES
ABOVE NORMAL. DESPITE THE RIDGE...RELATIVELY HIGH MIXING HEIGHTS
WILL RESULT IN VENT RATES OF FAIR OR BETTER...EXCEPT IN THE
TULAROSA BASIN.

COOLER WEATHER WILL ARRIVE WITH A BACKDOOR COLD FRONT AND UPPER
LEVEL DISTURBANCE LATE WEDNESDAY. THIS SYSTEM WILL BRING WIDELY
SCATTERED LOWLAND RAIN AND MOUNTAIN SNOW SHOWERS TO THE AREA... BUT
OVERALL COVERAGE AND AMOUNTS WILL BE LIGHT. THE SYSTEM WILL DROP
SOUTH INTO MEXICO...WITH TEMPERATURES RUNNING AROUND 5 DEGREES BELOW
NORMAL FOR THURSDAY. A SLOW WARM UP CAN BE EXPECTED THROUGH THE
WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 78  45  66  37  59 /   0   0   0  10   0
SIERRA BLANCA           76  42  65  38  54 /   0   0   0  20   0
LAS CRUCES              74  42  64  39  57 /   0   0   0   0   0
ALAMOGORDO              73  42  62  35  57 /   0   0   0  10   0
CLOUDCROFT              58  32  43  24  41 /   0   0  10  30   0
TRUTH OR CONSEQUENCES   72  41  59  36  56 /   0   0   0  10   0
SILVER CITY             71  39  64  35  56 /   0   0   0  20   0
DEMING                  75  39  67  38  58 /   0   0   0  10   0
LORDSBURG               74  39  69  38  59 /   0   0   0  10  10
WEST EL PASO METRO      78  47  67  41  59 /   0   0   0  10   0
DELL CITY               78  41  62  35  57 /   0   0   0  20   0
FORT HANCOCK            81  44  68  39  59 /   0   0   0  10   0
LOMA LINDA              72  45  61  37  53 /   0   0   0  10   0
FABENS                  80  43  67  39  58 /   0   0   0  10   0
SANTA TERESA            76  43  66  40  58 /   0   0   0  10   0
WHITE SANDS HQ          74  44  63  39  57 /   0   0   0   0   0
JORNADA RANGE           73  39  63  33  57 /   0   0   0   0   0
HATCH                   76  39  66  36  59 /   0   0   0  10   0
COLUMBUS                75  41  67  41  57 /   0   0   0  10  20
OROGRANDE               74  44  64  39  58 /   0   0   0  10   0
MAYHILL                 68  39  50  29  47 /   0   0  10  30   0
MESCALERO               65  35  50  27  48 /   0   0  10  30   0
TIMBERON                65  38  53  31  47 /   0   0  10  20   0
WINSTON                 67  37  54  33  53 /   0   0  10  20   0
HILLSBORO               70  42  59  36  55 /   0   0   0  10   0
SPACEPORT               74  39  62  33  57 /   0   0   0  10   0
LAKE ROBERTS            68  36  58  32  55 /   0   0  10  20   0
HURLEY                  70  40  63  35  55 /   0   0   0  10   0
CLIFF                   74  36  66  34  62 /   0   0   0  10   0
MULE CREEK              71  32  65  29  60 /   0   0   0  10   0
FAYWOOD                 71  41  62  36  55 /   0   0   0  10   0
ANIMAS                  76  40  71  39  59 /   0   0   0  10  20
HACHITA                 76  38  71  37  59 /   0   0   0  10  20
ANTELOPE WELLS          77  39  72  39  59 /   0   0   0  10  20
CLOVERDALE              74  41  69  39  59 /   0   0   0  10  20

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

14-BIRD
Hazardous weather outlook, Feb 10, 6:42 AM MST, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
642 AM MST TUE FEB 10 2015

NMZ401>417-TXZ418>424-111345-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
642 AM MST TUE FEB 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN UPPER TROUGH AND SURFACE COLD FRONT WILL MOVE ACROSS THE REGION
WEDNESDAY EVENING THROUGH MID DAY THURSDAY. THE PRIMARY HAZARD
POTENTIAL WILL BE ASSOCIATED WITH EXPECTED STRONG EAST WINDS WITH
THE FRONT WEDNESDAY NIGHT THROUGH THURSDAY MORNING. WEST SLOPE AND
GAP WINDS OF 30 TO 45 MPH APPEAR LIKELY. ISOLATED TO SCATTERED
RAIN ALSO EXPECTED WEDNESDAY NIGHT THROUGH MID DAY THURSDAY. SNOW
LEVELS WILL REMAIN ABOVE 7500FT WITH ACCUMULATIONS EXPECTED TO
REMAIN BELOW 3 INCHES....WITH MOST HIGH MOUNTAIN LOCATIONS
GETTING ONLY AN INCH OR LESS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

BIRD

Nearby

Wind Advisories in New Mexico, 2015Wind Advisories in Texas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.